Tohoku Mathematical Journal

Another proof of the global F-regularity of Schubert varieties

Mitsuyasu Hashimoto

Full-text: Open access

Abstract

Recently, Lauritzen, Raben-Pedersen and Thomsen proved that Schubert varieties are globally $F$-regular. We give another proof simpler than the original one.

Article information

Source
Tohoku Math. J. (2), Volume 58, Number 3 (2006), 323-328.

Dates
First available in Project Euclid: 17 November 2006

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1163775133

Digital Object Identifier
doi:10.2748/tmj/1163775133

Mathematical Reviews number (MathSciNet)
MR2273273

Zentralblatt MATH identifier
1112.14057

Subjects
Primary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35]
Secondary: 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22]

Keywords
Schubert variety global $F$-regularity

Citation

Hashimoto, Mitsuyasu. Another proof of the global F -regularity of Schubert varieties. Tohoku Math. J. (2) 58 (2006), no. 3, 323--328. doi:10.2748/tmj/1163775133. https://projecteuclid.org/euclid.tmj/1163775133


Export citation

References

  • H. H. Andersen, Schubert varieties and Demazure's character formula, Invent. Math. 79 (1985), 611--618.
  • A. Borel, Linear algebraic groups, Second edition, Grad. Texts in Math. 126, Springer-Verlag, New York, 1991.
  • R. Fedder and K.-i. Watanabe, A characterization of $F$-regularity in terms of $F$-purity, Commutative algebra (Berkeley, CA, 1987), 227--245, Math. Sci. Inst. Publ. 15, Springer, New York, 1989.
  • N. Hara, K.-i. Watanabe and K.-i. Yoshida, Rees algebras of $F$-regular type, J. Algebra 247 (2002), 191--218.
  • M. Hashimoto, Surjectivity of multiplication and $F$-regularity of multigraded rings, Commutative Algebra (Grenoble/Lyon, 2001), 153--170, Contemp. Math. 331, Amer. Math. Soc., Providence, R.I., 2003.
  • M. Hochster and C. Huneke, Tight closure and strong $F$-regularity, Colloque en l'honneur de Pierre Samuel (Orsay, 1987), Mém. Soc. Math. France (N.S.) 38 (1989), 119--133.
  • J. E. Humphreys, Introduction to Lie algebras and representation theory, Grad. Texts in Math. 9, Springer-Verlag, New York-Berlin, 1972.
  • J. C. Jantzen, Representations of algebraic groups, Second edition, Math. Surveys Monogr. 107, American Mathematical Society, Providence, R.I., 2003.
  • M. Kaneda, The Frobenius morphism of Schubert schemes, J. Algebra 174 (1995), 473--488.
  • G. R. Kempf, Linear systems on homogeneous spaces, Ann. of Math. (2) 103 (1976), 557--591.
  • G. R. Kempf and A. Ramanathan, Multi-cones over Schubert varieties, Invent. Math. 87 (1987), 353--363.
  • N. Lauritzen, U. Raben-Pedersen and J. F. Thomsen, Global $F$-regularity of Schubert varieties with applications to $\Cal D$-modules, J. Amer. Math. Soc. 19 (2006), 345--355.
  • G. Lyubeznik and K. E. Smith, Strong and weak $F$-regularity are equivalent for graded rings, Amer. J. Math. 121 (1999), 1279--1290.
  • V. B. Mehta and A. Ramanathan, Frobenius splitting and cohomology vanishing for Schubert varieties, Ann. of Math. (2) 122 (1985), 27--40.
  • V. B. Mehta and V. Srinivas, Normality of Schubert varieties, Amer. J. Math. 109 (1987), 987--989.
  • S. Ramanan and A. Ramanathan, Projective normality of flag varieties and Schubert varieties, Invent. Math. 79 (1985), 217--224.
  • A. Ramanathan, Schubert varieties are arithmetically Cohen-Macaulay, Invent. Math. 80 (1985), 283--294.
  • C. S. Seshadri, Line bundles on Schubert varieties, Vector bundles on algebraic varieties (Bombay, 1984), 499--528, Tata Inst. Fund. Res. Stud. Math. 11, Tata Inst. Fund. Res., Bombay, 1987.
  • K. E. Smith, Globally $F$-regular varieties: application to vanishing theorems for quotients of Fano varieties, Michigan Math. J. 48 (2000), 553--572.
  • K.-i. Watanabe, $F$-regular and $F$-pure normal graded rings, J. Pure Appl. Algebra 71 (1991), 341--350.